Continued by Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics (1980 - 2000), Journal of the Australian Mathematical Society (2001 onwards)
- ISSN: 1446-1811 (Print), 1446-8735 (Online)
- Editor: G. C. Hocking Department of Mathematics and Statistics|Murdoch University|Murdoch WA 6150|Australia
- Editorial board
- Gazette Volume 44, Number 2, May 2017 is now online
- 30 May 2017,
- MATRIX | Mathematical Research Institute — Submission deadline
- 05 March 2017,
- Check out our exciting upcoming programs for 2017 and 2018 at http://www.matrix-inst.org.au!
- Science meets Parliament
- 03 February 2017,
- Science and Technology Australia organises an annual 2-day event during which scientists can meet parliamentarians (and thus be ambassadors for their disciplines). ...